# SDR DALA1302311502

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 91,593 hours, 18,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 24F ARE INOPERATIVE.   MX REPLACED THE WIRE ASSY TO THE SIDEWALL.  SYS OPS IS NORMAL.  MCO/PLAC REMOVED.
